Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new dimension function


Author: J. M. Aarts
Journal: Proc. Amer. Math. Soc. 50 (1975), 419-425
MSC: Primary 54F45
MathSciNet review: 0370530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new inductive dimension function, Hind, is defined for hereditarily normal spaces. The countable and locally finite sum theorems for Hind are proved for hereditarily normal spaces. It is shown that Hind = Ind on the class of totally normal spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45

Retrieve articles in all journals with MSC: 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370530-5
PII: S 0002-9939(1975)0370530-5
Keywords: Inductive dimension, sum theorems
Article copyright: © Copyright 1975 American Mathematical Society